# SDR SWAA2024030853365

- Difficulty date: February 18, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 191CR; THE INSIDE BRACKET SECURING THE DRAIN MAST HAS CORROSION.<[01] REMOVED AND REPLACED FWD DRAIN MAST MOUNT PLATE. CORROSION FOUND ON MOUNT PLATE ONLY. IAW AMM 38-31-01;[02] VERIFIED REMOVED AND REPLACED FWD DRAIN MAST MOUNT PLATE. CORROSION FOUND ON MOUNT PLATE ONLY. IAW AMM 38-31-01
